Clozapine-Related Speech Disturbance
J Clin Psychiatry 1997;58(5):219 [letter]
© Copyright 2014 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Letter to the Editor
Sir: Dr. Bak and colleagues (September 1995 issue) reported
a case series of clozapine-dose-related myoclonus and
noted that at least several were intensified by psychological
stress. As this particular side effect is receiving greater attention,
yet its incidence is still vague, I report here the doserelated
occurrence of orolaryngeal myoclonus in a patient
treated with clozapine.